Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    2
  • views
    2463

3Rd Day Accutane. Change In Dosage/ Had To Go To The Doc Because Wasn't Feeling Good.

JuliannaA

329 views

So, i had to call the doc today. I was not feeling like myself today at all. Let's just say i have had problems with medications before, With prenatal vitamins (vomit), with pain medication after a surgery (vomit and nausea and dizziness) with rifampin for a positive ppd test (my liver enzymes were very high so i had to stop) i get sick from taking antibiotics and etc etc etc. So, of course, not weird that i would get sick from accutane. So, today while driving, i noticed that i was dangerously dizzy and had an overall feeling of foggy brain. Soooo weird. I figure that it's not normal, so i called him. I had a headache yesterday and i noticed i had a headache that woke me up. He told me to stop taking accutane until i feel better, and start taking it again, but this time every other day 20mg. We will see how that works, if i feel the same way, then i will have to stop. I will keep posting and see what happens.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×